# SDR CA010208012

- Difficulty date: January 17, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Make and model: Beech 76
- Aircraft time: 3,530 hours
- Engine: Lyc O360A1G6D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: 70000140
- Condition: Intermittent
- Location: Mlg
- Part time: 3,642 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR FAILED TO EXTEND WHEN GEAR SELECTED DOWN. GEAR WAS EXTENDED USING EMERGENCY PROCEDURES. AIRCRAFT WAS PUT ON JACKS HYDRAULIC POWER WOULD NOT RUN UNTIL CIRCUIT BREAKER WAS CYCLED.
